Skip to content

Read user comments about the side effects, benefits, and effectiveness of Pulmicort Flexhaler Inhl.

Overall User Ratings

26 Total User Reviews

User Reviews

«Previous 6-10 of 15 Next»
Condition: Asthma
11/19/2011 4:33:09 PM

Reviewer: 7-12 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Worked great for my 11 year old son with no side effects!

Condition: Asthma
7/26/2011 12:10:56 AM

Reviewer: pulmicort flexhaler, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Within 1 hour of taking the drug my throat felt odd, I vomited my dinner, got the chills, tightening in my chest and feel shaky and nauseous. I have a terrible taste in my mouth.

Condition: Asthma
10/19/2010 6:50:13 PM

Reviewer: eileen, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Worked immediately after the first nebulizer treatment. After 3 years of continuous shortness of breath + constant migraines + I can finally breath normal. It took 4 pulmonogist to figure my diagnosis out...but - I feel normal again!!!

Condition: Asthma
10/19/2010 1:24:03 AM

Reviewer: Ma L, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
59 yr old woman started vaginal bleading after 2 weeks on drug. also given Xopenex hfa, not sure which is cause. eased off bleeding stoped, started back bleeding started. anyone had this experience? Dr says not side affect.

Condition: Asthma
4/6/2010 12:47:36 AM

Reviewer: 35-44 Female on Treatment for 1 to less than 2 years (Caregiver)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
My 7 year old son has been taking this medication for over a year with great success apart from nosebleeds and nasal stuffiness. He has been taken off this medication recently and immediately began having sleep problems. He began getting scared at bed time and crying for long periods of time in bed. He complains of feeling sad and tired in bed, and of not having enough sleep for his daily activ ... Show Full Comment

«Previous 6-10 of 15 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

MS Overview
Recognizing symptoms.
feet
Solutions for 19 types.
pregnancy test and calendar
Helping you get pregnant.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
psoriasis
How to keep flares at bay.
woman dreaming
What Do Your Dreams Say About You?
spinal compression fracture
Treatment options.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.